# SDR 2008UALA04070

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,041 hours, 18,245 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1680 S28-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT STA 1680 BETWEEN STR 28L AND 29L SHEAR TIE CORRODED.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  FABBED NEW SHEAR TIE REF BOEING DWG 140N2002 AND INSTALLED REF SRM 51-40-02.
